# SDR GLBA20110705F

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 28,641 hours, 30,169 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE FA'S FLASHLIGHT BRACKET WAS BROKEN.  MAINTENANCE FABRICATED AND REPLACED THE BRACKET IAW SRM 51-43, OPS CHECKED GOOD.
